# SDR MZZA99181

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Rusted
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A RUSTED AILERON CABLE WAS FOUND ON LEFT WING TE CAVITY, FORWARD OF APU OF FIRE EXTINGUISHER BOTTLE.  THE DAMAGED CABLE WAS REMOVED AND REPLACED PER B727 MM CHAPTER 27-10-71, 27-10-00 AND OPERATIONALLY CHECK.  FOUND SATISFACTORY.  (M)
